# SDR SWAA2022031160554

- Difficulty date: July 8, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 38,235 hours, 22,990 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** (MULTIPLE POINTS) ON TOILET SERVICE DOOR (145AL) - MARKED / REMOVED & REPLACED TOILET SERVICE DOOR (145AL) IAW AMM 52-49-07-400-801 59191U 01AUG19
